# SDR ASAA2018122097483

- Difficulty date: December 19, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 45,201 hours, 13,727 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Weather Radar
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL WXR FAIL. GROUNDED - YES. ACCOMP WX RADAR SYS OPS TEST & B737-800 FIM 34-43 TASK 815. PWS FAIL CLEARED & SYS OPS TEST GOOD.
